SVRA

Southern California Historic Sports Car Festival Auto Club Speedway, Fontana, CA April 27 - 29, 2018

SVRA

pit stop

Provisional Schedule

Thursday April 26

Thursday, A	Thursday, April 26		
2:00pm - 6:0	2:00pm – 6:00pm Registration & Load-in		
<u>Friday, Apri</u>	<u>il 27</u>		
7:00am - 5:0	0pm Registration		
7:30am - 5:0	0pm Tech Inspection		
8:00am Ma	ndatory Drivers Meeting (Garage #2)		
8:30am	Group A		
8:50am	Group B		
9:10am	Group C		
9:30am	Group D		
9:50am	Group E Pro Trans Am (40 min)		
10:30am	Group A		
10:50am	Group B		
11:10am	Group C		
11:30am	Group D		
11:50am—12	2:50pm LUNCH BREAK		
12:50pm	Group A		
1:15pm	Group B		
1:40pm	Group C		
2:05pm	Group D		
2:30pm	Group E Pro Trans Am (40 min)		
3:10pm	Group A		
3:35pm	Group B		
4:00pm	Group C		
4:25pm	Group D		
4:50pm	End of on track activities		
5:00pm	Welcome Party in garage #2		

<u>Saturday, April 28</u> 7:30am—3:00pm

7:30am—	-3:00pm	Registration	
7:30am – 5:00pm		Tech Inspection	
8:00am	Mandatory Driv	vers Meeting (Garage #2)	
8:30am	Group 1	Practice	
9:00am	Group 2	Practice	
9:30am	Group 3	Practice	
10:00am	Group 4	Practice	
10:30am	Group 5	Practice	
11:00am	Group 6	Practice	
11:30am	Group 7	Practice	
12:00pm	Group 8	Practice (40 min)	

12:40pm—1	:40pm LUNCI	H BREAK
1:40pm	Group 1	Qualifying
2:10pm	Group 2	Qualifying
2:40pm	Group 3	Qualifying
3:10pm	Group 4	Qualifying
3:40pm	Group 5	Qualifying
4:10pm	Group 6	Qualifying
4:40pm	Group 7	Qualifying
5:10pm	Group 8	Qualifying (60 min)
6:10pm	End of on tra	ck activities
6:00pm	SVRA Event	Party
·		·

Sunuay, April 47	Sun	dav.	April	29
------------------	-----	------	--------------	----

8:00am—12 noc	n Registration		
8:28am	Blessing before races		
8:30am-9:30am	ALL GROUP ENDURO	60mins	1

9:35am	Group 1	Qualifying Race
10:00am	Group 2	Qualifying Race
10:25am	Group 3	Qualifying Race
10:50am	Group 4	Qualifying Race
11:15am	Group 5	Qualifying Race
11:40am	Group 6	Qualifying Race
12:05pm	Group 7	Qualifying Race

12:30pm —1:30pm LUNCH BREAK & PARADE LAPS

12:50pm	Chapel Service	
1:30pm	Group 8	Feature Race 70min
2:45pm	Group 1	Trophy Race
3:10pm	Group 2	Trophy Race
3:35pm	Group 3	Trophy Race
4:00pm	Group 4	Trophy Race
4:25pm	Group 5	Trophy Race
4:50pm	Group 6	Trophy Race
5:15pm	Group 7	Trophy Race
5:40pm	End of on track activities	

SVRA TEST DAY GROUPS

Group A (yellow) – SVRA Groups 2, 4, 5, DOP

Group B (pink) – SVRA Groups 1, 3 Group C (red) – SVRA Groups 6, 8 Group D (green) – SVRA Group 7

Group E (purple) – Pro Trans Am YOU MUST HAVE THE CORRECT COLOR STICKER ON THE WINDSHIELD OF YOUR RACE CAR

SVRA RACE & RUN GROUPS

Group 1 – Formula Ford cars

Group 2 – Small & Med. Bore + early S/R+ Form. Vee Group 3 – BOSS & Formula Atlantic/Super Vee/F2 cars

Group 4 – Medium bore and 2.5 B-Sedan cars

Group 5 – **Big Bore Production**

Group 6 – Historic Stock Cars

Group 7 - GTP, Can-Am, FIA, other S/R

Group 8 – Pro Trans-Am

Sunday's top 3 winners will go to garage #2 for

Victory Circle

<u>GARAGE RULES:</u> You are <u>not</u> allowed to run engines in the garages. Take your car outside and turn exhaust away from garage entrance. No refueling in garages. Violations might exclude you from further participation in the event.